Couldn't find what you looking for?

TRY OUR SEARCH!

beta blocker don't thin your blood...they decrease heart rate and strength of contraction. Accutane is metabolized by the liver so it probably acts as competition for metabolism with the alcohol, thus increasing levels of both the alcohol and accutane in the bloodstream
Reply

Loading...

Hi I have been on accutane for 5 months now. I drink almost every weekend and I have noticed changes. I have realized that since I have been on accutane, when I drink I become very violent and very emotional. I do not notice anything else besides that. I just hate waking up the next morning remembering what an emotional reck I was the night before %-)
Reply

Loading...

Im on accutane and im beginning my second month today! Summers coming up and im gonna want to drink. My doctor told me not to.. but im still thinking about it! Should i just try it and see what happens?
Reply

Loading...

I have heard all the bad stuff about drinking alcohol and taking accutane. But that is all "in theory." This is "reality" since I have done it. As long as you drink water with your alchohol, you will be FINE. its no big deal, i understand some people have reputations to uphold when drinking, and some just want to be cool and drink a lot. That's fine i get it. There is no shame in drinking water. You can have as much as you want; beer, vodka, gin, rum, anything. just take water with it. It is really important because you will feel sick if you don't. i drank 2 beers without water and i almost threw up. It took me 45 minutes of drinking nothing but water before i could get back on the pong table. That is the solution. WATER. trust me. oh, and if you taking straight shots, make sure you have a good chaser (ice tea works for me)
Reply

Loading...

I was taking 40mg of accutane and almost 3 months in, I drank but had also drank before this even on the accuatane. I guess I had a little more than normal but I also think since the medication was completely in my body at this point, I got drunk faster. But anyways, I had a few shots....and the next thing I remember is waking up at 630am in the E.R at the hospital. I just want to warn anyone who may drink a bit overboard because it will hit you hard without you even knowing it.
Reply

Loading...

Yeah... I'm on accutane and have been for around 2 months. I drink every week. I'm not saying it's a good idea. I didn't realize, like someone said earlier, that my tolerance is WAY lower on acctuane. So I had, I'd say, somewhere around 8 brews and 2 vodka and energy drinks. I got home and was close to blacking out - if I would have consumed any more alcohol I would have blacked out. I went to the bathroom and made myself buck because I didn't want to be sitting there for an hour, delirious and waiting to be up all night puking. Anyway, now it's the morning and my liver HURTS. Like, I destroyed myself. So I am going to my dermatologist in a few days to get the DL on drinking with accutane.
Reply

Loading...

I've been on accutane for months and I always drink on it. Nothing bad has ever happened. I definetly get drunk a lot faster though! Floating away after one drink. Apparently it's bad for your liver though
Reply

Loading...

ive been on it for a month now. 20mg a day but im also taking this steroid which acts as an anti-inflammatory while im on the beginning stages of it. with the drinking i think its good to just save it for weekends but also to drink slowly and make sure you drink plenty of water to support your liver and kidneys. you'll be in the sh**s if you binge drink to much and don't drink any water
Reply

Loading...

I am 23 years old and going on my 3rd month of Accutane. I have not drank any alcoholic beverages. Before starting, I was a pretty heavy drinker, but drinking while on this medication can cause permanent liver damage and I really would advise against it completely.
Reply

Loading...

I'm on my fourth month of Accutane, and until the past two weeks or so i haven't drank at all. I experience all the common side effects (chapped lips, dry eyes and inner nose, some lower back pain) normally, and since I started consuming alcohol i've noticed the side effects have been a little more severe but not awful. I also have been drinking a moderately decent amount of water when I drink alcohol (about 4-5 glasses a night @ 185 lbs), and have never let myself get to the point where I feel drunk. However, I recently went with my friends on Spring Break and during that week I was drinking consistently, having anywhere between 4-9 drinks a day. During this time, i noticed that some dry spots on the outside of my right arm (which were diagnosed as a side effect of the drug because of the drying effect of it) had turned into a full out rash that covers a large part of my arm and a little bit of my forearm. I'm not sure if this is a result of the heavy drinking or because of the sun, because it just appeared today after both being in the sun with a lower spf sunscreen and having ALOT of drinks.

Regardless, I would recommend that anyone on Accutane should limit their alcohol consumption as much as possible, and if you do choose to drink, don't do it in excess and drink lots of water.
Reply

Loading...

I have been on acutane for 4 months with 80mg i think thats the max and the only thing i have noticed is if you take any sudafed at all and drink they combine and you feel really odd not drunk it just knocks you out
Reply

Loading...

anyone who is saying not to listen to your doctor is a fool. Never do things without consulting your doctor. All medications have side effects and there severity is subjective to the individual. This forum is great for sharing experiences but the advice should be taken lightly untill it's verified and supported by the advice of a medical expert. As for alcohol i think it's always safer not to drink when you are on medication. It's a choice you all make. Make informed choices and above all be safe.
Reply

Loading...

lol, I've been on accutane (40mg a day) for a month now. I got pretty housed this weekend cause DeadMau5 came to town, but I am making a promise to myself from now till the end of my treatment. I will only drink when there is p***y involved. :-D

sounds reasonable right?
Reply

Loading...

Smoke weed instead.
Reply

Loading...

Hi, I've just finished a full course of isoretinin (acutane) and I didn't really drink the whole time I was on it...
The couple of times I did drink a small amount (about 3 beers) I felt pretty hungover the next day and did get drunk easier.
My doctor told me not to really drink on it, which was hard considering I am at Uni. I got drunk last night having been off the pills for a while and my tolerance is down and I now get hangovers a bit more, I was drinking water all night!
Still I would recommend this treatment to anyone, it's changed my life, but I would not recommend drinking more than a couple of beers on it......
James
Reply

Loading...